Side Effects Of The Drug Clindamycin For Teeth?

Illustration of Side Effects Of The Drug Clindamycin For Teeth?
Illustration: Side Effects Of The Drug Clindamycin For Teeth? images-prod.healthline.com

Good night. Last week I wanted to have my teeth filled. Then, because my gums were swollen, the doctor gave antibiotics and 300 mg of Milorin to reduce swelling and infection in the gums. The medicine is given for 5 days. On the third day, I felt a pain in my gut. Especially when eating and drinking. Then I was ‘googling’ the side effects of Milorin 300 mg. Apparently it has something to do with the heart. But I don’t really understand. What are the side effects of the drug? Then is it normal for the pain in my heart to feel? thank you

1 Answer:

Hi Bob,


The drug you are taking above is an antibiotic drug for the Clindamycin class. This type of antibiotic is useful for dealing with infections that come from bacteria.


These drugs can cause side effects, including:

throat irritation
Rash on the skin that feels itchy
Gastrointestinal disorders, and
Diarrhea

Heartburn that you experience can be caused by:

The use of these drugs, namely by causing an inflammatory process in the stomach wall or gastritis
Gastroenteritis
Liver disfunction

Heartburn is not normal, but it doesn't have to be dangerous. Some of the causes above can be dangerous, but generally it can still be treated with simple drugs.


Our suggestion:

Tell your doctor that you have this complaint. The doctor will examine you to determine the cause and treat it according to your needs. Changing or stopping the drug is not always necessary, the doctor will adjust it according to your needs
Should not change or stop the drug without doctor's recommendation
Always eat before eating medicines, especially those that tend to cause stomach irritation

Thus, hopefully can help


: by

Related Question

Danger Of Head Injury Due To Rats?

Danger Of Head Injury Due To Rats?

(9 months ago)

Good evening doctor. I want to ask. A few days ago about 2 mg. When I sleep, I feel like someone is scratching my head. Because my position is sleeping i just let it be But how com...

(11 months ago)

...

Cream Or Ointment To Relieve Itching Due To Atopic Dermatitis?

Cream Or Ointment To Relieve Itching Due To Atopic Dermatitis?

(1 year ago)

Tonight, my son is 2 years old. Based on the diagnosis and skin prick spa test results specializing in allergies and immunology, our child is allergic to cow’s milk protein, ...

Leave a Reply

Your email address will not be published. Required fields are marked *